AMS Bookstore LOGO amslogo
Return to List  Item: 1 of 1   
Gradient Inequalities: with Applications to Asymptotic Behavior and Stability of Gradient-like Systems
Sen-Zhong Huang, Universität Rostock, Germany

Mathematical Surveys and Monographs
2006; 184 pp; hardcover
Volume: 126
ISBN-10: 0-8218-4070-3
ISBN-13: 978-0-8218-4070-2
List Price: US$65
Member Price: US$52
Order Code: SURV/126
[Add Item]

Request Permissions

This book presents a survey of the relatively new research field of gradient inequalities and their applications. The exposition emphasizes the powerful applications of gradient inequalities in studying asymptotic behavior and stability of gradient-like dynamical systems. It explains in-depth how gradient inequalities are established and how they can be used to prove convergence and stability of solutions to gradient-like systems. This book will serve as an introduction for further studies of gradient inequalities and their applications in other fields, such as geometry and computer sciences.

This book is written for advanced graduate students, researchers and applied mathematicians interested in dynamical systems and mathematical modeling.


Graduate students and research mathematicians interested in dynamical systems and PDEs.

Powered by MathJax
Return to List  Item: 1 of 1   

  AMS Home | Comments:
© Copyright 2014, American Mathematical Society
Privacy Statement

AMS Social

AMS and Social Media LinkedIn Facebook Podcasts Twitter YouTube RSS Feeds Blogs Wikipedia